# SDR SWAA2021052602682

- Difficulty date: July 16, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 73,319 hours, 43,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET IS CRACKED BS500D S-19L WL193. MARKED / REMOVED AND REPLACED FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET BS 500D S-19L WL193. PER SRM 51-40-02 REF DWG 143A7902
